Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Lipitor And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Lipitor and HIV

I found this site after searching on Google for Lipitor Side effects. Now my question(s) are:What has Lipitor got to do with HIV?If I am experiencing muscle pain, is it more harmful to stop taking Lipitor, or less harmfullThanksMalcolm...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
There has been some data suggesting that Lipitor may have a direct effect on HIV but that has not been confirmed by follow-up studies to date. Lipitor can cause muscle damage not related to HIV which can be aggravated by its interaction with... Read more »

lipitor & HCV/HIV

I have had HCV and HIV for 15 years. I've been on Sustiva/Combivir for over 3 years, CD4 700... Read more »

lipitor vs. pravachol

Aren't Lipitor and pravachol the same type of cholesterol lowering drug? And if so,... Read more »
Articles
TheBody.com

What's New at The Body, March 5, 2008

What's New at The Body, March 5, 2008 ... Read more »
Gay Men's Health Crisis

HIV Lipodystrophy: Where Are We After Ten Years?

Lipoatrophy and HIV Medications Treatment Options for Lipoatrophy Understanding Lipohypertrophy Treatment Interventions for Lipohypertrophy Increased Lipids: Low Density Lipoprotein (LDL) and Triglycerides Conclusion Note: The... Read more »
U.S. Health Resources and Services Administration

A Clinical Guide to Supportive and Palliative Care for HIV/AIDS

Introduction Patients receiving palliative care for HIV disease have the potential for numerous drug interactions, given the complex drug regimens used to treat both early as well as advancing HIV disease. It is estimated that at any point, up to... Read more »
Project Inform

Lipodystrophy and Women

Of all the unintended effects from taking anti-HIV therapy, perhaps none is more visible than lipodystrophy. Lipodystrophy can diminish a person's physical and emotional well-being, leading to an increased risk of heart disease, diabetes and... Read more »
Connect With Others

Excess Medication

Posted by hott4fun, 1 Reply
I have excess medication such as Lexiva, Epzicom, Metformin, Lipitor, and Tricor. I wonder what I can do with it? Sell it? Give it away? or Throw it away. Its all unopened bottles. Please help! Send me IM. Read more »

Excess Medication

Posted by hott4fun
I have excess medication such as Lexiva, Epzicom, Metformin, Lipitor, and Tricor. I wonder what I can do with it? Sell it? Give it away? or Throw it away. Its all unopened bottles. Please help! Send me IM. Read more »

Excess Medication

Posted by hott4fun
I have excess medication such as Lexiva, Epzicom, Metformin, Lipitor, and Tricor. I wonder what I can do with it? Sell it? Give it away? or Throw it away. Its all unopened bottles. Please help! Send me IM. Read more »

Excess Medication

Posted by hott4fun, 1 Reply
I have excess medication such as Lexiva, Epzicom, Metformin, Lipitor, and Tricor. I wonder what I can do with it? Sell it? Give it away? or Throw it away. Its all unopened bottles. Please help! Send me IM. Read more »